# SDR FDEA202307281329

- Difficulty date: July 28, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28166
- Aircraft time: 68,941 hours, 24,678 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R-3 DOOR, STRINGER CLIP DEFORMED AT STRINGER S-13R BETWEEN BS 1340 AND BS 1360.  REMOVED AND REPLACED DEFORMED STRINGER CLIP IAW B757 SRM 51-40-02 AND BACDWG   146N6313 REV. C FABRICATION ON NR N00269
